When I was 16 or 15 these types of p[problems occur at that time I was with my fathers family now this happen before 2 months while I'm doing my practicum .I am doing a teaching course. By taking these medicine still I feel I'm not ok.But I don't know how to explain my feeling to others.Some times I feel that others are joking at me .I really need help from you.Pls help me I don't want suffer from this .now Iam hopeless and also sometimes I think now my brain is working slowly.Is that happen becoz of this medicine.At first dr told me to take 2 tablets of 500mg Dicorate but now he reduced the medicine bicoze of having dizzness.will there be any side effect
i am epileptic n doctor has asked me to take dicorate er 500mg is there any side effect for this medicine.i have it twice a day
hello dear friend,
iam also a sychiatarist patient , firstly depression attacked me when i was of 16
years old,and i tried to control my flow of thoughts which get stuck(stuck is some kind of thing ,if we r talking to somebody relaxly some kind of thought will come under our mind ,kind of thought means something which happend bad with us or any other useless thought,so we loose our interaction with the person who is opposite to us, or with whom we are talking,and starts thinking about the thought which get stuck in our mind,so we loose our concentration or we loose explanation on the topic going on discuss,acccording to my explanation stuck is (ex. computer get stuck),firstly it will effect to the heart and then to the mind,and this will go on continously,
Any how i went to the sychiatarist and i advises me for nexito 10 for 1 month and then nexito 20 for two monts and nexito 40 for the next two months,and i feel totallly alright and confident and 100 percent no depression problem ,and then i went to sychiatarist to make me stop this tablets, so he prescribed me for dicorate1 mg(two tablets of 500 mg),and quitipin100 and lonazep0.5 and then i start continuing the tablets ,and this changes comes to me ,1 .i started sleeping much, so that my family member and i too get fed up of sleepiness.2.and my actual weight was around60 it changes to71 (overweight),and my stomach became large , just looks as ugly belly
3,and then i loose my mental power as iam forgetting the words ,and way of speaking,as before i was more jolly type, but now iam unable to speak anything just i use to keep my mouth shut,and it goes on till 2 months, before 1month back i visits to doctor and inform that iam unable to wake up in morning so he told its not of tablets ,just try ur will power and get up i tried but failed, so iget fed up and stop having tablets for 2 months with out doctors advice, i suffered a lot my hand starts shivering and while talking shivering words coming from my mouth, and then i visits to doctor
so i came to know this over weight was due to dicorate er and quitipin works for sleep....if ur willing to know what happen to me afterwards how i overcome with this problem i will inform u if only u satisfy with this message,so inform me on my yahoo id firstname.lastname@example.org
Iam ramu. I too facing the same problem. I am on a regular dosage of dicorate 1gm and Qutupin 50 mg from the last 2 years. I have problems like not getting sleep in the night. But taking Qutupin solves the problem. The main problem I am facing is that I am not able to get up in the morning and due to which I not regular to office. I lost my previous job because of this irregurality and dull behaviour in office and lack of interest in work. Lack of memory is also a problem. Now most of the other problems have been is ok. But I am not ale to woke up and go to work on a regular basis. So I am facing a professional hardships. Due to my sleeping routine my personal relationship also wrecked.
Should I reduce my Dicorate or Qutupin or is there any other alternative for this.
mood disorders have plenty of recent support developed in homoeopathy, it wud certainly give you more safer choice and will help to reduce these molecules safelywithout rebound effect/withdrawal syndr.
check with international sites i may suggest some, drweils .com, drsatsangiswellnessclinic.com forum,polishcongragationofhomoeopath.com etc,i have seen my brother recovering under homoeopathy.
ashish s ,
my wife was taking Dicorate tablet for last 7 years as per the prescription of Dr Ravish Tunga, Mangalore. Recently , one of my friend, a homeo doctor prescribed pulsatilla 1m (1dose per day / 3days) & kali phos 6x ( 4-4-4)
plz tell me, what your homeo doctor suggested? any better medicine or practice?
plz give me your valuable information to get out fromdisorders
my dear friend,
please stop taking this tablet.why i am advising you is that i also was forced to take this tablet for nearly 2 and a half years by a well known psychologist in trivandrum(kerala) and also my parents who really acted like agents for this psychologist under the given prescription by a psychiatrist who is also from the same place.what happened top me is that i lost my fruitful 2.5 yeras in sleeping nearly 14 to 18 hours a wholeday and being depressed .if u feel like avoiding your problems do paractice yoga,pray daily,and read good books where u can find happines at the same time spare some time with good friends who are really hard to find INSTEAD OF TAKING DICORATE.i also gained my weight from normal to overweight extremely ,face looks more aged also.
yaah , iam razvi continuing to my above story, so again doctor prescribe me for oxetol xr 300,and finally to oxetol 1200 and nexito40 and then i was very much fear about these tablets also ,due to fear of dicorate because i that drugs i get failed and wasted my life,so then any how i started taking these tablets slowly slowly , i felt that nexito is not getting necessary to me slowly slowly automatically i stopped nexito,then iwas only on oxetol xr(oxetol xr is the only tablets prescribed by neurologist it works for nerves), so finally like this simply slowly slowly as i was getting cormfatble without tablets and also automattically oxetol get stop because i dont get need of that,thanks to the destiny as how it brings me to the horrible disease also it took along with itself,three years passed and iam without medicenes so my friend i suggests u to continue the prescribed medicines by a good sychiatarist, and take medicines regulary finally slowly slowly u will be allright , all it depend on the time.anyhow its not a problem of medicines its the problem of pocket it will cost much , do ur best ,and very much all the best ....zindagi abhi baakhi hain mere dost... email@example.com
thats symptons is definately of dicorate, but my advice do not stop that tabloids ,because that give affect for ur health ,just be patience do not worry ,let if ur mind getting weak or ur becoming fat,u have to accept this challenge and my request and advice for u attend to sychiatarist as per schedule,and just do as what ever he says , no need to worry for medicine ,its the work of doctors,actually dicorate increases sodium in our body(water ,salt),so just continue and inform to doctor how u feels visiting as per schedules.just continue,iam saying this because iam a sychiatarist patient who already suffered and overcome with this problem.
i got ur mail but sorry for late reply
i will let u know some information so that it will be easy for
u to solve the problem. take care
I have been taking dicorate 500 mg and lonazep .5mg twice a day for last 4 years and all the symtoms that i am facing now are same as discussed above: Lot of sleep, gain of weight, lack of cheerfull ness & loss of memory etc. However when i see myself in the past (4 yr back) there has been marked improvement. Many times I thought to stop the medicnes but doctor advised me continue. Not sure if i can be the same again but feel i have seen the worst & came out of it. As I believe Life is lived with some truths & little bit of ignorance so let that be this medicine as I don't know who has helped me. How long this will help me? Do I have a option? Now I have stopped thinking in this direction (stopping it or changing it etc). Earlier I tried many things. Please let me know if someone has some other experience. this can help me as well..
i am also talking this medice
plz call me @ 08010078100